Skip to content
SUQQ
PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count
1 / 7 Hover to zoom

Sudafed

PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

SKU: Z66C631A9F88DB448B2ADZ

4.9(11)
231+ sold
AED 86.40

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Thu, Oct 1

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Sudafed PE Congestion (Daytime)Do not take the day and night tablets at the same time.Do not take more than a total of 6 tablets in a 24-hour period.Take only as directed.Important: Read all product information before using. Keep box for important information.adults and children 12 years and over take 1 tablet every 4 hours do not take more than 6 tablets in 24 hourschildren under 12 years ask a doctorOther information store between 20-25 DegreeC (68-77 DegreeF) Sudafed PE Congestion + Allergy (Nighttime)adults and children 12 years and over take 1 tablet every 4 hours do not take more than 6 tablets in 24 hourschildren under 12 years ask a doctorOther information store between 20-25 DegreeC (68-77 DegreeF)Questions or comments? call 1-888-217-2117 (toll-free) or 215-273-8755 (collect) Special Feature: Targeted Ingredients: Sudafed PE Congestion (Daytime)Active ingredient (in each tablet)Phenylephrine HCl 10 mg PurposeNasal decongestantInactive ingredients carnauba wax, D&C yellow no. 10 aluminum lake, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polyvinyl alcohol, powdered cellulose, pregelatinized starch, sodium starch glycolate, talc, titanium dioxide Sudafed PE Congestion + Allergy (Nighttime)Active ingredients (in each tablet)Diphenhydramine HCl 25 mgPhenylephrine HCl 10 mgPurposeAntihistamineNasal decongestantInactive ingredients carnauba wax, FD&C blue no. 1 aluminum lake, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polyvinyl alcohol, powdered cellulose, pregelatinized starch, sodium starch glycolate, talc, titanium dioxide • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose • From the pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief

Frequently bought together

PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

AED 86.40

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 228.59

More from Sudafed

Similar items

You May Also Like

AED 86.40